# SDR AALA202505081851

- Difficulty date: May 4, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 16,806 hours, 6,320 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 11,426 hours, 4,221 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 11,712 hours, 4,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE OIL QUANTITY AND PRESSURE WENT TO AMBER THEN RED. PRESSURE SHOWED 2 PSI WHEN THE ENGINE WAS SHUTDOWN DURING FLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.   REMOVED AND REPLACED ENGINE IAW J/C'S 09L7100001, 09L40071005, 09L40071011, 09L40071009, 09L00071001, AND 09L40071017. ALL REQUIRED OPERTIONAL CHECK AND LEAK CHECKS ACCOMPLISHED.
